# SDR CALA2015011992994

- Difficulty date: January 15, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 83,456 hours, 24,705 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT OUT 1.3 INCHES SUBSURFACE CRACK IN BEAR STRAP.  AD RELATED EA 5330-04213 REV B.  REPAIRED IAW EA 5330-04213 OP 2 REV B STEP 24 REQUIRES CF IAW AD 2012-25-11.  ACCOMPLISHED NDT INSPECTION OF FUSE SKIN DOUBLER & TRIPLER REPAIR.  INSTALLED IAW EA 5330-04213 OP2 BEFORE 37500FC.  AFTER 34500FC BUT BEFORE 35000FC PLANNING SHOULD ALERT EG TO DEVELOP INSPECTION DETAILS.
